# SDR UPS00434126

- Difficulty date: August 4, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LOWER RUDDER L/E FAIRING, TWO WEBS CRACKED AT FOLLOWING LOCATIONS RT RUD STA 147 AND LT RUD STA 32.  WEB AT RT RUD STA 147 REPAIRED IAW SRM 51-40-02 FIG 2 2.  NEW WEB FABRICATED IAW EO100921 AND FITTED IAW SRM 51-30-02.
